# SDR IPXA1M67980

- Difficulty date: June 27, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 44,125 hours, 9,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Damaged
- Location: Fs 1781 L39-42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CENTER CARGO COMPT AFT DOOR JAMB SKIN REPAIR DOUBLER GOUGED AT LOWER END.  AFTER REMOVAL OF ORIGINAL REPAIR, FOUND OVERSIZED HOLES IN FUSE SKIN.  REMOVED, FABRICATED, AND INSTALLED REPAIR ON EXTERIOR FUSELAGE SKIN AT CENTER CARGO DOOR AFT JAMB AREA, STA 1781, BETWEEN L39R-L42R IAW EO MD11-5330-42500-A AND EA 011-5330-01-A3237, REV IR.
